Some classes of topological spaces and their bicompact extensions
Doklady Akademii Nauk, Tome 178 (1968) no. 4, pp. 778-779
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_4_a5,
author = {V. Zaitsev},
title = {Some classes of topological spaces and their bicompact extensions},
journal = {Doklady Akademii Nauk},
pages = {778--779},
year = {1968},
volume = {178},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a5/}
}
V. Zaitsev. Some classes of topological spaces and their bicompact extensions. Doklady Akademii Nauk, Tome 178 (1968) no. 4, pp. 778-779. http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a5/